Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions - Publication - Bridge of Knowledge

Search

Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions

Abstract

Badane są problemy brzegowe dla równań różniczkowych rzędu czwartego z odchylonymi argumentami i z warunkami brzegowymi typu całkowego. Sformułowano twierdzenie dotyczące istnienia dodatnich rozwiązań takich problemów. W dowodzie korzystano z tw. Avery-Petersona o punktach stałych dla stożków. Podano przykład ilustrujący otrzymane wyniki.

Citations

  • 3 2

    CrossRef

  • 0

    Web of Science

  • 3 5

    Scopus

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS no. 73, pages 1289 - 1299,
ISSN: 0362-546X
Language:
English
Publication year:
2010
Bibliographic description:
Jankowski T.: Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions// NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. -Vol. 73, nr. iss. 5 (2010), s.1289-1299
DOI:
Digital Object Identifier (open in new tab) 10.1016/j.na.2010.04.055
Verified by:
Gdańsk University of Technology

seen 68 times

Recommended for you

Meta Tags